Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 83, NWS Louisville, KY

April 5, 20174 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 5, 2017, 3:28 PM CDT for 4 counties in Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2017, 3:28 PM CDT (20:28 UTC)
Expired
Apr 5, 2017, 4:00 PM CDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KY, Logan County, KY, Simpson County, KY, Warren County, KY

The radar

The Ft Campbell radar (KHPX), 46 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:50 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1902 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

115 
WUUS53 KLMK 052028
SVRLMK
KYC031-141-213-227-052100-
/O.NEW.KLMK.SV.W.0083.170405T2028Z-170405T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
328 PM CDT WED APR 5 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Central Logan County in central Kentucky...
  Western Simpson County in south central Kentucky...
  South central Butler County in south central Kentucky...
  Southwestern Warren County in south central Kentucky...

* Until 400 PM CDT

* At 328 PM CDT, a severe thunderstorm was located 9 miles southeast
  of Russellville, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Bowling Green, Memphis Junction, Auburn, Adairville, Dennis, Rich
  Pond, Buffalo Fork, Middleton, Sharer and Richelieu.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CDT for south central
and central Kentucky.

LAT...LON 3668 8695 3707 8673 3695 8645 3665 8674
      3665 8682
TIME...MOT...LOC 2028Z 213DEG 49KT 3673 8680 

HAIL...1.00IN
WIND...60MPH
 
$$

MJ
3 follow-up statements
569 
WWUS53 KLMK 052037
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
337 PM CDT WED APR 5 2017

KYC031-141-213-227-052100-
/O.CON.KLMK.SV.W.0083.000000T0000Z-170405T2100Z/
Logan KY-Simpson KY-Butler KY-Warren KY-
337 PM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN LOGAN...NORTHWESTERN SIMPSON...SOUTH CENTRAL BUTLER AND
SOUTHWESTERN WARREN COUNTIES...

At 337 PM CDT, a severe thunderstorm was located 10 miles east of
Russellville, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bowling Green, Memphis Junction, Auburn, Dennis, Rockfield, Rich
Pond, Buffalo Fork, South Union, Gasper and Browning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

A tornado watch remains in effect until 900 PM CDT for south central
and central Kentucky.

LAT...LON 3676 8682 3707 8673 3695 8645 3670 8670
      3673 8677
TIME...MOT...LOC 2037Z 216DEG 45KT 3681 8671 

HAIL...1.00IN
WIND...60MPH
 
$$

MJ
629 
WWUS53 KLMK 052045
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
345 PM CDT WED APR 5 2017

KYC031-052055-
/O.CAN.KLMK.SV.W.0083.000000T0000Z-170405T2100Z/
Butler KY-
345 PM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BUTLER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A tornado watch remains in effect until 900 PM CDT for central and
south central Kentucky.

LAT...LON 3684 8673 3702 8660 3696 8646 3695 8645
      3675 8665 3679 8669
TIME...MOT...LOC 2045Z 223DEG 44KT 3686 8661 

$$

KYC141-213-227-052100-
/O.CON.KLMK.SV.W.0083.000000T0000Z-170405T2100Z/
Logan KY-Simpson KY-Warren KY-
345 PM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EAST CENTRAL LOGAN...NORTHWESTERN SIMPSON AND SOUTHWESTERN WARREN
COUNTIES...

At 345 PM CDT, a severe thunderstorm was located 8 miles southwest of
Memphis Junction, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bowling Green, Memphis Junction, Auburn, Browning, Blue Level,
Rockfield, Rich Pond, South Union, Petros and Turnertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

A tornado watch remains in effect until 900 PM CDT for central and
south central Kentucky.

LAT...LON 3684 8673 3702 8660 3696 8646 3695 8645
      3675 8665 3679 8669
TIME...MOT...LOC 2045Z 223DEG 44KT 3686 8661 

HAIL...1.00IN
WIND...60MPH
 
$$

MJ
047 
WWUS53 KLMK 052059
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
359 PM CDT WED APR 5 2017

KYC141-213-227-052108-
/O.EXP.KLMK.SV.W.0083.000000T0000Z-170405T2100Z/
Logan KY-Simpson KY-Warren KY-
359 PM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOGAN...
NORTHWESTERN SIMPSON AND SOUTHWESTERN WARREN COUNTIES WILL EXPIRE AT
400 PM CDT...
                
A new severe thunderstorm warning has been issued for the area and 
will expire at 430 PM CDT.

A tornado watch remains in effect until 900 PM CDT for central and
south central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3684 8673 3702 8660 3696 8646 3695 8645
      3675 8665 3679 8669
TIME...MOT...LOC 2058Z 213DEG 49KT 3701 8649 

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:02 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Apr 5, 1:02 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
202 PM EDT Wed Apr 5 2017

.Short Term...(This evening through Thursday night)
Issued at 200 PM EDT Wed Apr 5 2017

...Severe Storms Likely this Afternoon/Evening...
...Windy Conditions Late Tonight and Thursday...

Broad area of low pressure, 999 mb, extends from central MO to
southern IL, with a warm front extending across southern IN this
hour. Sunshine warming up the warm sector quickly, but dewpoints
have stayed down according to area observations. Narrow area of
higher dewpoints over western TN this hour, but very narrow. Still
focused on potential for very large hail and damaging wind gusts as
cold pools come out of supercells. Looking at a better tornado
threat in a couple of areas, one over southern Indiana, along the
front and another across Lake Cumberland as LCL's start to fall.

Even outside of these storms, expect gusty winds because of the
pressure gradient associated with that low pressure. The gradient
will stick around overnight and Thursday. In fact, looking at very
windy conditions for the day Thursday, as much colder air pours in.
Likely we will issue a Wind Advisory later tonight for that Thursday
period, with gusts to around 40 mph.

In addition to the wind, expect showery conditions as moisture wraps
around the upper low travelling by to our north. We may see a brief
transition to rain/snow mix or just snow by daybreak Friday.

&&

.Long Term...(Friday through Wednesday)
Issued at 230 PM EDT Wed Apr 5 2017

...Freezing Temperatures May Return Early Saturday...

Friday morning will be near freezing, but with windy conditions not
expecting frost development. Saturday morning, high pressure will
move across the TN Valley, and that looks to be a better chance for
a freeze, especially in our normally colder locations.

High pressure then shifts east of the region and we should have
another warmup in store for the end of the weekend and the beginning
of the next work week. Our next good rain chance will come in Monday
night, as a cold front approaches.

&&

.Aviation...(18Z TAF Issuance)
Issued at 110 PM EDT Wed Apr 5 2017

Well...strong low pressure system over MO will move into the CWA by
21z bringing a strong risk of severe storms across KY.

Ahead of this system, winds will slowly veer to the SE and S and
increase to 10 to 18 mph later this afternoon and this evening.  A
potent cold front will move through tonight with winds shifting to
more westerly.

Ahead of the cold front in the warm sector expect 30% coverage of
shra/tsra from 20z through 03z. We are looking for 20-30% coverage
of supercells to develop west of I 65 between 18-20z and move
rapidly to the NE at 50 mph. These will produce very large hail,
damaging winds and isolated tornadoes.  All aircraft flying into all
3 airports should practice tsra avoidance procedures for all
supercell thunderstorms. Very large hail from supercells.

Storms will be widely scattered so will continue to carry VCTS for
now. But will be monitoring closely should one affect any of the
sites.  My hunch is LEX will have thunderstorms around 00z
timeframe.

The storms will move out this evening. Light showers will develop
behind the cold front and move in late tonight and continue into
Thursday.

The story on Thursday will be MVFR CIGS, and very gusty winds from
the west of 20 gusting to 35 mph staring at 16z.  Cold raw dreary
day on the flight line for sure.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...RJS
Long Term...RJS
Aviation...JDG
Hazardous weather outlook, Apr 5, 1:57 PM CDT, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
257 PM EDT Wed Apr 5 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-061900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
257 PM EDT Wed Apr 5 2017 /157 PM CDT Wed Apr 5 2017/

...TORNADO WATCH 127 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...This Afternoon and Tonight.

Scattered to numerous storms are likely this afternoon and evening as
a cold front approaches the region. Some of these storms will become
quite vigorous with severe weather likely to 10 PM EDT. Damaging
winds, large to very large hail, and a few tornadoes are all
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Cold conditions will return to the area behind the strong cold
front. As a result, light snow may mix in with rain showers Friday
morning. Temperatures will fall close to the freezing mark Saturday
morning with frost or a freeze possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report hail of any size, strong winds or
wind damage, and any rotation in storms today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RJS

In the hours before

Special weather statement, Apr 5, 2:58 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
358 PM EDT WED APR 5 2017

INZ076-084-089-090-KYZ025-052030-
Crawford-Orange-Perry-Harrison-Meade-
358 PM EDT WED APR 5 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
HARRISON...CRAWFORD...NORTHEASTERN PERRY...SOUTHEASTERN ORANGE AND
NORTHWESTERN MEADE COUNTIES...

At 358 PM EDT/258 PM CDT/, strong thunderstorms were clustered 8
miles southwest of Carefree Town, moving northeast at 45 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
English, Carefree Town, Mount Pleasant, Marengo, Milltown,
Leavenworth, Alton, Roberta, Beechwood and White Cloud.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3847 8639 3844 8631 3842 8631 3842 8627
      3832 8603 3801 8644 3813 8662
TIME...MOT...LOC 1958Z 215DEG 39KT 3814 8644

RJS
Special weather statement, Apr 5, 3:02 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
302 PM CDT WED APR 5 2017

KYZ026-061-070-052015-
Logan-Butler-Ohio-
302 PM CDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOGAN...BUTLER AND
SOUTHEASTERN OHIO COUNTIES...

At 302 PM CDT, a strong thunderstorm was located near Dunmor, moving
northeast at 55 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Morgantown, Anderson, Casey, Beaver Dam, Lewisburg, Rochester,
Woodbury, Insco, Mining City and Spa.

LAT...LON 3703 8706 3707 8704 3707 8694 3709 8690
      3710 8690 3711 8689 3714 8693 3718 8692
      3718 8689 3719 8691 3722 8690 3723 8692
      3724 8691 3724 8695 3747 8683 3736 8650
      3718 8661 3718 8662 3685 8682 3695 8706
TIME...MOT...LOC 2002Z 203DEG 48KT 3708 8689

DM
Local storm report, Apr 5, 3:03 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             5 SSE LEWISPORT         37.86N 86.88W
04/05/2017  E0.75 INCH       HANCOCK            KY   CO-OP OBSERVER

            DIME SIZE HAIL.

&&

MRC
Local storm report, Apr 5, 3:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             IRVINGTON               37.88N 86.29W
04/05/2017  E0.88 INCH       BRECKINRIDGE       KY   PUBLIC

&&

MRC
Local storm report, Apr 5, 3:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             HARNED                  37.75N 86.41W
04/05/2017  E1.50 INCH       BRECKINRIDGE       KY   LAW ENFORCEMENT

&&

MRC
Special weather statement, Apr 5, 3:27 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Louisville KY
427 PM EDT WED APR 5 2017

INZ090-091-KYZ030-052045-
Floyd-Harrison-Jefferson-
427 PM EDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HARRISON...CENTRAL
FLOYD AND WEST CENTRAL JEFFERSON COUNTIES...

At 427 PM EDT, a strong thunderstorm was located 8 miles southeast of
Corydon, moving northeast at 50 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Louisville, New Albany, Shively, St. Dennis, Pleasure Ridge Park,
Clarksville, Galena, Lanesville, Elizabeth and New Middletown.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until 1000 PM EDT for south central
Indiana...and central Kentucky.

LAT...LON 3838 8593 3831 8579 3829 8579 3829 8577
      3827 8575 3827 8573 3826 8571 3803 8603
      3812 8611
TIME...MOT...LOC 2027Z 216DEG 44KT 3812 8603

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:16 PM CDTSpecial Weather StatementLMKHancock29 min
Apr 5, 2:22 PM CDTSpecial Weather StatementLMKGrayson23 min
Apr 5, 2:33 PM CDTSpecial Weather StatementLMKButler12 min
Apr 5, 2:37 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade23 min
Apr 5, 2:43 PM CDTSpecial Weather StatementLMKBreckinridge17 min
Apr 5, 2:57 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade22 min
Apr 5, 3:02 PM CDTSpecial Weather StatementLMKButler13 min
Apr 5, 3:22 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio23 min
Apr 5, 3:36 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson24 min
Apr 5, 3:41 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade34 min
Apr 5, 3:50 PM CDTSpecial Weather StatementLMKBullitt25 min
Apr 5, 3:55 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren35 min
Apr 5, 4:00 PM CDTSevere Thunderstorm WarningLMKMeade15 min
Apr 5, 4:01 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin29 min
Apr 5, 4:04 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Warren26 min
Apr 5, 4:10 PM CDTSpecial Weather StatementLMKHenry, Oldham, Trimble35 min
Apr 5, 4:10 PM CDTSevere Thunderstorm WarningLMKMeade20 min
Apr 5, 4:19 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble26 min
Apr 5, 4:22 PM CDTSpecial Weather StatementLMKMadison23 min
Apr 5, 4:23 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Grayson, Hardin, Hart, Larue and 1 more37 min
Apr 5, 4:24 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer21 min
Apr 5, 4:26 PM CDTSevere Thunderstorm WarningLMKEdmonson, Warren17 min
Apr 5, 4:28 PM CDTTornado WarningLMKBullitt, Hardin, Nelson32 min
Apr 5, 4:32 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren28 min
Apr 5, 4:39 PM CDTSevere Thunderstorm WarningLMKHenry, Shelby, Spencer36 min
Apr 5, 4:42 PM CDTTornado WarningLMKHart18 min
Apr 5, 4:52 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Nelson, Shelby, Spencer23 min
Apr 5, 4:53 PM CDTSpecial Weather StatementLMKCumberland37 min
Apr 5, 4:55 PM CDTSevere Thunderstorm WarningLMKBarren, Green, Hart, Metcalfe23 min
Apr 5, 4:57 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor33 min
Apr 5, 5:01 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell44 min
Apr 5, 5:07 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry23 min
Apr 5, 5:14 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Hart, Metcalfe, Taylor31 min
Apr 5, 5:14 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Nelson, Shelby, Spencer, Woodford31 min
Apr 5, 5:15 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Metcalfe, Monroe45 min
Apr 5, 5:24 PM CDTSevere Thunderstorm WarningLMKLarue, Marion, Taylor, Washington36 min
Apr 5, 5:30 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell31 min
Apr 5, 5:33 PM CDTSpecial Weather StatementLMKWashington27 min
Apr 5, 5:34 PM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Franklin, Harrison, Jessamine, Scott and 1 more41 min
Apr 5, 5:36 PM CDTTornado WarningLMKAdair, Taylor24 min
Apr 5, 5:39 PM CDTSpecial Weather StatementLMKLarue21 min
Apr 5, 5:42 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe48 min
Apr 5, 5:51 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Taylor24 min
Apr 5, 5:55 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Marion, Mercer, Washington35 min
Apr 5, 5:56 PM CDTTornado WarningLMKHarrison, Scott19 min
Apr 5, 6:05 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Metcalfe, Russell, Taylor25 min
Apr 5, 6:08 PM CDTTornado WarningLMKBoyle, Casey, Lincoln22 min
Apr 5, 6:08 PM CDTTornado WarningLMKBourbon, Harrison22 min
Apr 5, 6:10 PM CDTSevere Thunderstorm WarningLMKBourbon, Fayette20 min
Apr 5, 6:20 PM CDTSevere Thunderstorm WarningLMKBoyle, Fayette, Garrard, Jessamine, Madison, Mercer and 1 more25 min
Apr 5, 6:20 PM CDTTornado WarningLMKBoyle, Lincoln25 min
Apr 5, 6:22 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas23 min
Apr 5, 6:31 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln, Taylor29 min
Apr 5, 6:32 PM CDTTornado WarningLMKBoyle, Garrard, Jessamine, Mercer28 min
Apr 5, 6:36 PM CDTSpecial Weather StatementLMKScott24 min
Apr 5, 6:47 PM CDTTornado WarningLMKFayette, Garrard, Jessamine, Madison13 min
Apr 5, 6:54 PM CDTWind AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more3 hr
Apr 5, 6:58 PM CDTSevere Thunderstorm WarningLMKClinton14 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.